MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404020
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: item # tgu454510/ lot # 13763200/ udi # (b)(4).Item # tgu454520/ lot # 12750635/ udi # (b)(4).According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak and reoperation.
 
Event or Problem Description
The following information was reported using an ide (b)(4) emergency use report for the gore® ascending stent graft device: on (b)(6) 2015 the patient underwent endovascular repair of a thoracic aortic aneurysm using a conformable gore® tag® thoracic endoprosthesis.In (b)(6) 2015 the patient presented with hypertensive emergency, and a dissecting descending aortic aneurysm.On (b)(6) 2015 the patient underwent endovascular repair of the descending thoracic aorta using two additional conformable gore® tag® thoracic endoprostheses to treat the dissecting aortic aneurysm.On (b)(6) 2019 the patient presented with hemoptysis.A computed tomography angiography revealed areas with extra aortic fluid collection.A pseudoaneurysm was suspected.On (b)(6) 2019 a pseudoaneurysm arising from the vein graft site in the ascending aorta was confirmed during surgical workup.The patient was admitted to an outside hospital with lower extremity weakness, nausea, vomiting and diarrhea.The patient was transferred to the university of pennsylvania hospital for further management due to suspected worsening of a type iii endoleak, and suspected pseudoaneurysm growth.On (b)(6) 2019 the patient underwent ascending aortic thoracic endografting, and relining of the proximal segment of the previously implanted thoracic endograft.A 45mm by 8cm gore® ascending stent graft was implanted, along with a 45mm by 20cm conformable gore® tag® thoracic endoprosthesis.Upon completion of the procedure there was no evidence of an endoleak.There were no further reported issues.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8640849
Report Number2017233-2019-00372
Device Sequence Number1644038
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue NumberTGU404020
Device Lot Number10834272
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient Weight53